I have been trying to conceive for some time now. This month I was put on hCG injections and egg formation. Everything was done on time and my periods date was 30th. I did a pregnancy test at home yesterday and it gave a faint line and I am attaching the photo. Today, I got my periods three days in advance. I fail to understand what happened. Could you please help me understand how could I get a faint but visible line on my test kit and get periods the very next day?
Welcome to icliniq.com.
The faint line could be because of hormonal changes due to the hCG injection you have taken.
The test is to detect hCG levels in your body, which can be detected during pregnancy.
However, if you have a doubt then get back to me.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, After delivery, my hair is thinning in the front part and lost my volume. Could you please suggest any tablets to regain density? Read Full »
Query: Hi doctor, My wife is eight weeks pregnant and she is seeing blood during urination. Her first delivery was C-section. Our regular doctor two days ago suggested injection and medicines. Even after taking that injection and medicine, she is feeling pain in the abdomen occasionally and blood in the ur... Read Full »
Article Overview: Infertility is when a couple is unable to conceive after 12 months of regular sexual relationships without protection. If the patient is more than 35 years old, then infertility treatment is started earlier. Read the article to know more. Read Article
Infertility is a condition where the couple is unable to conceive after 12 months of regular sexual relationship without birth control. In some cases we do not wait for this 12 month period to start investigating eg if the patient’s age is 35 or more, patient has irregular menstrual cycles, P... Read Article
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now